TITLE

Positive solutions of an integral boundary value problem for singular differential equations of mixed type with p-Laplacian

AUTHOR(S)
Changlong Yu; Jufang Wang; Yanping Guo
PUB. DATE
December 2016
SOURCE
Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 12, p6048
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, by Leggett-William fixed point theorem, we establish the existence of triple positive solutions of a new kind of integral boundary value problem for the nonlinear singular differential equations with p-Laplacian operator, in which q(t) can be singular at t = 0; 1. We also show that the results obtained can be applied to study certain higher order mixed boundary value problems. At last, we give an example to demonstrate the use of the main result of this paper. The conclusions in this paper essentially extend and improve the known results.
ACCESSION #
121163002

 

Related Articles

  • On the nonuniqueness of the solution of the Tricomi problem with the generalized Frankl matching condition. Moiseev, T. // Differential Equations;Oct2014, Vol. 50 Issue 10, p1378 

    We obtain an integral representation of the solution of the Tricomi problem for the Lavrent'ev-Bitsadze equation with mixed boundary conditions in the elliptic part of the domain and with zero posed on one characteristic of the equation. The gradient of the solution is not continuous but...

  • An inverse boundary value problem for a second-order hyperbolic equation with nonclassical boundary conditions. Aliev, Z.; Mehraliev, Ya. // Doklady Mathematics;Aug2014, Vol. 90 Issue 1, p513 

    The article discusses a research on inverse problems in mathematical physics for the partial differential equations. The inverse boundary value problem with non-classical boundary conditions of a hyperbolic equation instead of a parabolic equation is studied. The problem is verified with the...

  • EXISTENCE OF SOLUTIONS FOR SECOND-ORDER IMPULSIVE BOUNDARY-VALUE PROBLEMS. BOUCHERIF, ABDELKADER; AL-QAHTANI, ALI S.; CHANANE, BILAL // Electronic Journal of Differential Equations;2012, Vol. 2012, Special section p1 

    In this article we discuss the existence of solutions of second-order boundary-value problems subjected to impulsive effects. Our approach is based on fixed point theorems.

  • On some boundary value problems for systems of pseudoparabolic equations. Lyubanova, A. // Siberian Mathematical Journal;Jul2015, Vol. 56 Issue 4, p662 

    We study a boundary value problem for a system of two pseudoparabolic equations when for one of the functions the initial data and its values at the final time are given. Existence and uniqueness theorems for this problem are proven with the help of the properties of solutions to some nonlocal...

  • Existence of Solutions of Fractional Differential Equation with p-Laplacian Operator at Resonance. Zhigang Hu; Wenbin Liu; Jiaying Liu // Abstract & Applied Analysis;2014, p1 

    By using the extension of Mawhin's continuation theorem due to Ge, we consider boundary value problems for fractional p-Laplacian equation. A new result on the existence of solutions for the fractional boundary value problem is obtained, which generalizes and enriches some known results to some...

  • Fractional Differential Equations with Fractional Impulsive and Non separated Boundary Conditions. Xi Fu; Xiaoyou Liu // Abstract & Applied Analysis;2014, p1 

    This paper studies the existence results for non separated boundary value problems of fractional differential equations with fractional impulsive conditions. By means of Schaefer fixed point theorem, Banach fixed point theorem, and nonlinear alternative of Leray- Schauder type, some existence...

  • STABILIZATION OF THE SIMPLEST NORMAL PARABOLIC EQUATION. FURSIKOV, ANDREI V. // Communications on Pure & Applied Analysis;Sep2014, Vol. 13 Issue 5, p1815 

    The simplest semilinear parabolic equation of normal type with periodic boundary condition is considered, and the problem of stabilization to zero of its solution with arbitrary initial condition by starting control supported in a prescribed subset is investigated. This problem is reduced to one...

  • AN ABSTRACT EXISTENCE THEOREM FOR PARABOLIC SYSTEMS. Alt, Hans Wilhelm // Communications on Pure & Applied Analysis;Sep2012, Vol. 11 Issue 5, p2079 

    In this paper we prove an existence theorem which can be applied to solve parabolic problems in a wide range of applications. It also applies to parabolic variational inequalities. The theorem is based on a Gelfand triple (V,H,V*), where the standard realization for parabolic systems of second...

  • EXISTENCE AND EXPONENTIAL DECAY FOR A NONLINEAR WAVE EQUATION WITH NONLOCAL BOUNDARY CONDITIONS. LE THI PHUONG NGOC; NGUYEN THANH LONG // Communications on Pure & Applied Analysis;Sep2013, Vol. 12 Issue 5, p2001 

    The paper is devoted to the study of a nonlinear wave equation with nonlocal boundary conditions of integral forms. First, we establish two local existence theorems by using Faedo-Galerkin method. Next, we give a sufficient condition to guarantee the global existence and exponential decay of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics